# SDR RRXA97269

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 559764627
- Condition: Cracked
- Location: Bs 62.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CRACKED IN WEB AT DOOR BAYONET FITTING AT, STA 62.25 LEFT SIDE.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED 2 DOUBLERS REPAIRS IAW DAC DWG 5597646 AND FAA DER APPROVED ENGINEERING SKETCH REO-03655.
